Irritability with change of meds

Hi does anyone else feel rubbish when there meds get changed? I was on a reduced dose too see if i was hypo for sure i am 😕 so my meds are up again and in two weeks ive had my normal actavis levo alongside the wockhart version and now the mercury brand of levo and i feel easily irritated worn out my legs hurt for no apparent reason could this be down too meds change im hard too live with at the moment. Any advice please

2 Replies

  • My chemist has a note to give me the same brand each time. I'm not sure whether I felt any different on different brands, but had read advice here to stick to the same one.

  • When I started on levothyroxine, I was determined that I would be able to handle all makes without any problems.

    First off, Teva managed to fail to deliver its claimed dose. It wasn't me that realised this - but the MHRA and others.

    Then I found that Mercury Pharma and Actavis were different for me. Even combining one of each didn't quite work right. So now I absolutely agree that we should stick to one make whenever possible.

You may also like...